MAUDE Adverse Event Report: STRYKER GMBH ONE-THIRD TUBULAR PLATE VARIAX2 5 HOLE / L59MM; PLATE, FIXATION, BONE

STRYKER GMBH ONE-THIRD TUBULAR PLATE VARIAX2 5 HOLE / L59MM; PLATE, FIXATION, BONE
Model Number 626675
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Deformity/ Disfigurement (2360)
Date of Event 03/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.Retained by hospital.
 
Event or Problem Description
Patient stated she had a stryker external fixator implanted on left ankle on (b)(6) 2019 to move ankle over 30 degrees.On (b)(6) 2019 they removed the external fixator and implanted an internal fixator, plates and screws.Patient was cleared for physical therapy in december and continue pt for two months.On (b)(6) 2020 she was walking around her house and heard a pop.Patient went to the urgent care and they took x-rays which showed a broken plate, loose screws and her ankle went back to 45 degrees.Patient is experiencing pain, which has gotten worse these past two weeks.

Brand Name
ONE-THIRD TUBULAR PLATE VARIAX2 5 HOLE / L59MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key10368126
Report Number0008031020-2020-02073
Device Sequence Number16898420
Product Code HRS
UDI-Device Identifier07613327088656
UDI-Public07613327088656
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number626675
Device Catalogue Number626675
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight83